Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)227-271
Number of pages45
JournalActa Mathematica
Volume175
Issue number2
DOIs
Publication statusPublished - 1995 Sep 1

Fingerprint

Asymptotic Expansion
Irregular
Singularity
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4630bba410f24ca3877a965ae981b255,
title = "Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities",
author = "To, {tze ming}",
year = "1995",
month = "9",
day = "1",
doi = "10.1007/BF02393306",
language = "English",
volume = "175",
pages = "227--271",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "2",

}

Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities. / To, tze ming.

In: Acta Mathematica, Vol. 175, No. 2, 01.09.1995, p. 227-271.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities

AU - To, tze ming

PY - 1995/9/1

Y1 - 1995/9/1

UR - http://www.scopus.com/inward/record.url?scp=34249757603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249757603&partnerID=8YFLogxK

U2 - 10.1007/BF02393306

DO - 10.1007/BF02393306

M3 - Article

AN - SCOPUS:34249757603

VL - 175

SP - 227

EP - 271

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 2

ER -